IMI-BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Serdica Mathematical Journal >
2002 >
Volume 28 Number 3 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/504

Title: Reliability for Beta Models
Authors: Nadarajah, Saralees
Keywords: Beta Distributions
Hypergeometric Functions
Incomplete Beta Function
Reliability
Issue Date: 2002
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 28, No 3, (2002), 267p-282p
Abstract: In the area of stress-strength models there has been a large amount of work as regards estimation of the reliability R = Pr(X2 < X1 ) when X1 and X2 are independent random variables belonging to the same univariate family of distributions. The algebraic form for R = Pr(X2 < X1 ) has been worked out for the majority of the well-known distributions including Normal, uniform, exponential, gamma, weibull and pareto. However, there are still many other distributions for which the form of R is not known. We have identified at least some 30 distributions with no known form for R. In this paper we consider some of these distributions and derive the corresponding forms for the reliability R. The calculations involve the use of various special functions.
URI: http://hdl.handle.net/10525/504
ISSN: 1310-6600
Appears in Collections:Volume 28 Number 3

Files in This Item:

File Description SizeFormat
sjm-vol28-num3-2002-p267-p282.pdf475.07 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback